# SDR O2GA2016082250601

- Difficulty date: August 19, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N506UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605362
- Aircraft time: 8,064 hours, 5,991 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: GPP125073
- Part serial: 0314423
- Condition: Intermittent
- Location: Brake System
- Part time: 8,064 hours, 5,991 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, LOW BRAKE PRESSURE ANNUNCIATOR LIGHT ILLUMINATED FOLLOWED BY LOSS OF BRAKES.  THRUST REVERSERS DEPLOYED AND EMERGENCY BRAKES USED TO SUCCESSFULLY STOP THE AIRCRAFT.  CREW REPORTED POWER BRAKE CIRCUIT BREAKER WAS EXTENDED.  MAINTENANCE REPLACED THE POWER BRAKE MOTOR AND HIGH PRESSURE SWITCH.  BRAKE SYSTEM WAS BLED FOLLOWED BY A SUCCESSFUL OPS AND TAXI CHECK.  AIRCRAFT WAS RETURNED TO SERVICE.
